MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC TRACKER 9734682 NAVLOCK UNIVERSAL VIOLET; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC TRACKER 9734682 NAVLOCK UNIVERSAL VIOLET; INSTRUMENT, STEREOTAXIC
Model Number 9734682
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number and serial number were not available at the time of filing.The instrument has not been returned to the manufacturer at the time of filing.Manufacture date was not available at the time of filing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that intra/peri-operatively during the navigate task of a sacroiliac and thoracolumbar procedure, the violet navigated frame component became stuck on a tap because it was damaged.There was no delay to case.There was no reported impact on patient outcome.

Brand Name
TRACKER 9734682 NAVLOCK UNIVERSAL VIOLET
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key7973373
Report Number1723170-2018-05184
Device Sequence Number1645115
Product Code HAW
UDI-Device Identifier00763000054298
UDI-Public00763000054298
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734682
Device Catalogue Number9734682
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1